# SDR 96UAL900962

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNING NR 1 HF CAUSES RIGHT YAW DAMPER INOP, ACCOMPANIED WITH EICAS MESSAGE.
